# SDR IPXA11568650

- Difficulty date: July 15, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING CUST CARD 942478, FOUND FLOOR PANEL ATTACH HOLE LOCATION TO BE DOUBLE/8 BS 607 LBL 46.5 IN SPLICE STRAP NR 141N8750-21.  REPAIR IAW ER 11-03632, SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-40-08-0G, SOPM 20-43-03, SOPM 20-51-02.
